# SDR P5CA2018070600110

- Difficulty date: July 6, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,904 hours, 20,722 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"RT FWD WINDOW" EICAS MESSAGE. CYCLED RT FWD WINDOW HEAT SWITCH AND PERFORMED WINDOW HEAT TEST IAW AMM 30-41-00. NO FAULTS NOTED AT THIS TIME.
